# SDR COEA2022021108819

- Difficulty date: January 21, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 32,749 hours, 32,444 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice Angle
- Part number: S5357320121100
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 232464 NR 200080 HEAVY CHECK   COE/MAJOR REPAIR: CRACK PROPAGATION ON RH AFT UPPER WING INTERNAL SPLICE ANGLE. CORRECTIVE ACTION: REPLACED INTERNAL SPLICE ANGLE PER SRAS DO/TS-232/028...4462 ISSUE B, DATED 2/4/2022.
